# SDR USAA2012101600011

- Difficulty date: October 5, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 32,264 hours, 21,213 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON AFT CABIN FLOORBEAM AT FR66, -Y765.  REPLACED AFT CABIN FLOORBEAM AT FR66, -Y765 IAW A319 SRM 51-42-11-001.
